# SDR MASA2022061500163

- Difficulty date: June 15, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 41,536 hours, 33,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/R EXT OVWING AFT EMERGENCY LIGHTS INOP-R&R BATT PACK #5 OPS CK GOOD
